# SDR USAASA03021

- Difficulty date: March 5, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Seized
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL - FLT 125 - EN ROUTE PHL-DEN, ON TAKEOFF, AIRCRAT HAD A FLOOR VIBRATION, ALONG WITH A BLOWER EXTRACT FAULT AND AN ODOR OF SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACD THE AVIONICS COOLING BLOWER FAN.  OPERATIONALLY CHECKS OK.  (M)
